MathSciNet Relay Station
MathSciNet bibliographic data
MR2817806 (2012f:47003) 47A05 (15A09 15A24)
Xiong, Zhiping; Qin, Yingying Invariance properties of an operator product involving generalized inverses. Electron. J. Linear Algebra 22 (2011), 694–703.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement